# SDR C77A2019121600003

- Difficulty date: December 14, 2019
- Submitted: December 16, 2019
- Operation: Air carrier
- Aircraft: N232JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 31,106 hours, 19,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Failed
- Location: Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR FLASHLIGHT RED LIGHT DOES NOT FLASH. R & R FLASHLIGHT BATTERY IAW AMM 33-51-00. NO FURTHER DEFECTS NOTED AT THIS TIME. OPS CHECK GOOD. OK FOR SVC.
